# SDR CALA2022030700569

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737-800
- Aircraft serial: 28953
- Aircraft time: 69,071 hours, 24,978 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262-SHEAR FITTING AT STATION 540 AND LBL 40.87 IS CRACKED. SUPPORT TASK NSA EMX NR 00085. REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 LBL 40.87 ECTION U354653 ON 03/04/22 IAW B737-800 SRM 51-40-02 AND DWG 111A2000 REV ORG DATA WAS TRAN SCRIBED FROM NSA EMX NR 00085, WORK ACCOMPLISHED BY V INS PECTED BY .  SSFR REPORT FORM 46-0024 ENTERED BY UAL INSP
